About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 623014, 12 pages
Research Article

Mean Square Exponential Stability of Stochastic Switched System with Interval Time-Varying Delays

Faculty of Science, Maejo University, Chiangmai 50290, Thailand

Received 19 March 2012; Revised 5 May 2012; Accepted 9 May 2012

Academic Editor: Miroslava Růžičková

Copyright © 2012 Manlika Rajchakit and Grienggrai Rajchakit. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [6 citations]

The following is the list of published articles that have cited the current article.

  • Huimei Jia, and Zhengrong Xiang, “Passivity analysis and passification for a class of switched stochastic systems with time-varying delay,” Canadian Journal of Physics, vol. 91, no. 12, pp. 1049–1056, 2013. View at Publisher · View at Google Scholar
  • Yanli Zhu, and Yuangong Sun, “Stabilization of Discrete-Time Planar Switched Linear Systems with Impulse,” Discrete Dynamics in Nature and Society, vol. 2013, pp. 1–7, 2013. View at Publisher · View at Google Scholar
  • P. Niamsup, and G. Rajchakit, “New Results on Robust Stability and Stabilization of Linear Discrete-Time Stochastic Systems with Convex Polytopic Uncertainties,” Journal of Applied Mathematics, vol. 2013, pp. 1–10, 2013. View at Publisher · View at Google Scholar
  • Sendren Sheng-Dong Xu, and Chih-Chiang Chen, “On Existence of Stabilizing Switching Laws within a Class of Unstable Linear Systems,” Abstract and Applied Analysis, vol. 2013, pp. 1–11, 2013. View at Publisher · View at Google Scholar
  • Grienggrai Rajchakit, Piyapong Niamsup, and Manlika Rajchakit, “Guaranteed cost control for switched recurrent neural networks with interval time-varying delay,” Journal Of Inequalities And Applications, 2013. View at Publisher · View at Google Scholar
  • Manlika Rajchakit, Piyapong Niamsup, and Grienggrai Rajchakit, “A constructive way to design a switching rule and switching regions to mean square exponential stability of switched stochastic systems with non-differentiable and interval time-varying delay,” Journal of Inequalities and Applications, vol. 2013, no. 1, pp. 499, 2013. View at Publisher · View at Google Scholar